# SDR IPXA2024012580764

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 25,309 hours, 9,345 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740048
- Part serial: 13022H3572
- Condition: Cloudy
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* R1 WINDOW  VERY CLOUDY. RR R1 WINDOW IAW AMM 55-11-01. OPS CHECK GOOD.
